Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A characteristic of the Kirillov integral

  • 16 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    M. F. Atyah and R. Bott, “A Lefschetz fixed point equation for elliptic complexes. II,” Ann. Math.,88, 451 (1968).

  2. 2.

    A. Borel, “Kahlerian coset spaces of semisimple Lie groups,” Proc. Nat. Acad. Sci. U.S.A.,40, 114 (1954).

  3. 3.

    N. Bourbaki, Lie Groups and Lie Algebras, Addison-Wesley.

  4. 4.

    A. Borel and F. Hirzebruch, “Homogeneous spaces and characteristic classes. I”, Am. J. Math.,80, No. 2 (1958).

  5. 5.

    P. A. Griffiths and W. Schmid, “Locallyhomogenous complex manifolds,” Usp. Mat. Nauk,26, No. 5 (1971).

  6. 6.

    A. A. Kirillov, “A method of orbits in the theory of representations of Lie groups,” Funkts. Anal. Prilozhen.,2, No. 2 (1968).

  7. 7.

    A. A. Kirillov, “Characters of unitary representations of Lie groups,” Funkts. Anal. Prilozhen.,2, No. 2 (1968).

  8. 8.

    Weinstein, “Simplectic manifolds and their Lagrangian submanifolds,” Adv. Math.,6, 329 (1971).

Download references

Additional information

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 37, pp. 53–65, 1973.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Semenov-Tyan-Shanskii, M.A. A characteristic of the Kirillov integral. J Math Sci 8, 208–219 (1977). https://doi.org/10.1007/BF01084957

Download citation